# SDR DXTA200803024

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N719QS
- Make and model: Gulstm 200
- Aircraft serial: 162
- Aircraft time: 620 hours, 370 cycles
- Engine: Pwc PW306A
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229978408
- Part serial: ZDC5N
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CO-PILOT'S MFD WENT IN-OP IN FLT WITH A BURNING SMELL.  REMOVED DISPLAY & INSTALLED PER CMP 342304 GAC SAV W/O 142032 SQUAWK 6.1 OPS CHECK GOOD NO DEFECTS NOTED.
